# SDR DALA2024040804160

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,712 hours, 40,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: HOT/BURNING ELECTRICAL/ PLASTIC SMELL NEAR FWD GALLEY. C/A: T/S PER W/C 0550-2002, FOUND NO BURNING ELECTRICAL OR PLASTIC SMELL ON A/C, CHANGED RECIRT FAN FILTERS, OK FOR SVC, COMPLIED WITH W/C 0550-2002. (LP: 4886914)
